To send content items to your account,
please confirm that you agree to abide by our usage policies.
If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account.
Find out more about sending content to .
To send content items to your Kindle, first ensure email@example.com
is added to your Approved Personal Document E-mail List under your Personal Document Settings
on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part
of your Kindle email address below.
Find out more about sending to your Kindle.
Note you can select to send to either the @free.kindle.com or @kindle.com variations.
‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi.
‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.
Indomethacin, a non-steroidal anti-inflammatory treatment used in various inflammatory diseases, is one of the drugs that has been related to the appearance of psychotic symptoms as a side effect.
Point out the importance of knowing the possible psychiatric symptoms that some drugs can cause as a side effect.
Description of a clinical case and bibliography review.
We present the case of a 71-year-old woman, with no previous mental health history, who is referred by her primary care physician due to the presence of auditory hallucinations and self-referential ideas. As a somatic history, the patient presented Rheumatoid Arthritis under control by rheumatology and acoustic neuroma, under control by neurosurgery. Treatment with Risperidone was started, up to 2 mg, which helped control her symptoms. After an exhaustive study of her situation, the possibility that her symptoms were a side effect of her usual treatment was raised. It was evidenced that the patient had taken a higher dose of Indomethacin than prescribed by the rheumatologist, reason why its daily intake was suspended, and subsequently an improvement and even suppression of symptoms was seen. Later, due to a misunderstanding, the drug was reintroduced, and symptoms appeared again.
The appearance of psychotic symptoms has been related to the intake of various drugs, including Indomethacin. It is essential to carry out a differential diagnosis if psychotic symptoms appear in the subject.
No significant relationships.
Email your librarian or administrator to recommend adding this to your organisation's collection.